Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 2003, Volume 194, Issue 10, Pages 1475–1502
DOI: https://doi.org/10.1070/SM2003v194n10ABEH000773
(Mi sm773)
 

This article is cited in 2 scientific papers (total in 2 papers)

Stabilization of a semilinear parabolic equation in the exterior of a bounded domain by means of boundary controls

A. V. Gorshkov

M. V. Lomonosov Moscow State University
References:
Abstract: The problem of the stabilization of a semilinear equation in the exterior of a bounded domain is considered. In view of the impossibility of an exponential stabilization of the form eσt of the solution of a parabolic equation in an unbounded domain no matter what the boundary control is, one poses the problem of power-like stabilization by means of a boundary control. For a fixed initial condition and parameter k>0 of the rate of stabilization the existence of a boundary control such that the solution approaches zero at the rate 1/tk is demonstrated.
Received: 25.02.2003
Bibliographic databases:
UDC: 517.956.4
MSC: Primary 35K55, 93C20; Secondary 35B40
Language: English
Original paper language: Russian
Citation: A. V. Gorshkov, “Stabilization of a semilinear parabolic equation in the exterior of a bounded domain by means of boundary controls”, Sb. Math., 194:10 (2003), 1475–1502
Citation in format AMSBIB
\Bibitem{Gor03}
\by A.~V.~Gorshkov
\paper Stabilization of a~semilinear parabolic equation in the~exterior of
a~bounded domain by means of boundary controls
\jour Sb. Math.
\yr 2003
\vol 194
\issue 10
\pages 1475--1502
\mathnet{http://mi.mathnet.ru/eng/sm773}
\crossref{https://doi.org/10.1070/SM2003v194n10ABEH000773}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2037515}
\zmath{https://zbmath.org/?q=an:1083.93023}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000188170200009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0742288543}
Linking options:
  • https://www.mathnet.ru/eng/sm773
  • https://doi.org/10.1070/SM2003v194n10ABEH000773
  • https://www.mathnet.ru/eng/sm/v194/i10/p49
  • This publication is cited in the following 2 articles:
    1. O. V. Gun'ko, V. V. Sulima, “General compactly supported solution of an integral equation of the convolution type”, Diff Equat, 52:9 (2016), 1133  crossref
    2. A. V. Gorshkov, “Stabilizing a solution of the 2D Navier-Stokes system in the exterior of a bounded domain by means of a control on the boundary”, Sb. Math., 203:9 (2012), 1244–1268  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник - 1992–2005 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:548
    Russian version PDF:237
    English version PDF:39
    References:90
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025